Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 36, NWS Northern Indiana

June 10, 2020Cass County, Saint Joseph County, Michigan; Elkhart County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 10, 2020, 1:08 PM EDT for Cass County, Saint Joseph County, Michigan; Elkhart County, Indiana. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 1:08 PM EDT (17:08 UTC)
Expired
Jun 10, 2020, 2:00 PM EDT
In force
52 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Elkhart County, IN, Cass County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 45 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 1:15 PM EDTTSTM WND DMGGoshen, INNUMEROUS TREES DOWN ACROSS GOSHEN.
Jun 10, 1:41 PM EDTHAIL 0.883 Nw Goshen, IN.
Jun 10, 1:41 PM EDTHAIL 0.883 Nw Goshen, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 11:54 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

292 
WUUS53 KIWX 101708
SVRIWX
INC039-MIC027-149-101800-
/O.NEW.KIWX.SV.W.0036.200610T1708Z-200610T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
108 PM EDT Wed Jun 10 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Elkhart County in north central Indiana...
  Eastern Cass County in southwestern Michigan...
  Western St. Joseph County in southwestern Michigan...

* Until 200 PM EDT.

* At 108 PM EDT, a severe thunderstorm was located over Wakarusa, or
  near Dunlap, moving north at 65 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* This severe thunderstorm will be near...
  Elkhart, Simonton Lake and Bristol around 120 PM EDT.
  Three Rivers and Marcellus around 140 PM EDT.

Other locations impacted by this severe thunderstorm include
Vandalia, Moore Park, Paradise Lake, Calvin Center, Donnell Lake,
Fishers Lake, Union, Penn, Jones and Southwest.

This includes Interstate 80 in Indiana between mile markers 91 and
108.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8546 4176 8563 4176 8566 4171 8566
      4143 8583 4144 8590 4154 8604 4207 8592
TIME...MOT...LOC 1708Z 200DEG 55KT 4156 8598 

HAIL...1.00IN
WIND...70MPH
 
$$

JBALL
2 follow-up statements
390 
WWUS53 KIWX 101723
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
123 PM EDT Wed Jun 10 2020

INC039-MIC027-149-101800-
/O.CON.KIWX.SV.W.0036.000000T0000Z-200610T1800Z/
Elkhart IN-Cass MI-St. Joseph MI-
123 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR NORTHEASTERN ELKHART...EASTERN CASS AND WESTERN ST. JOSEPH
COUNTIES...

At 123 PM EDT, a severe thunderstorm was located near Bristol, or
near Simonton Lake, moving north at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  Three Rivers and Marcellus around 140 PM EDT.

Other locations impacted by this severe thunderstorm include Jones,
Moore Park, Corey Lake, Shavehead Lake, Howardsville, Flowerfield,
Clear Lake, Mottville, Fishers Lake and Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8546 4176 8563 4176 8566 4171 8566
      4156 8575 4160 8587 4167 8590 4207 8583
TIME...MOT...LOC 1723Z 200DEG 55KT 4178 8587 

HAIL...1.00IN
WIND...70MPH
 
$$

JBALL
673 
WWUS53 KIWX 101740
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
140 PM EDT Wed Jun 10 2020

INC039-MIC027-101750-
/O.CAN.KIWX.SV.W.0036.000000T0000Z-200610T1800Z/
Elkhart IN-Cass MI-
140 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ELKHART AND
EASTERN CASS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Michigan.

LAT...LON 4207 8546 4176 8563 4176 8571 4181 8574
      4207 8571
TIME...MOT...LOC 1740Z 203DEG 56KT 4186 8563 

$$

MIC149-101800-
/O.CON.KIWX.SV.W.0036.000000T0000Z-200610T1800Z/
St. Joseph MI-
140 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR WESTERN ST. JOSEPH COUNTY...

At 140 PM EDT, a severe thunderstorm was located over Constantine, or
near Three Rivers, moving northeast at 65 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  Three Rivers and Centreville around 145 PM EDT.

Other locations impacted by this severe thunderstorm include Moore
Park, Fishers Lake and Flowerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4207 8546 4176 8563 4176 8571 4181 8574
      4207 8571
TIME...MOT...LOC 1740Z 203DEG 56KT 4186 8563 

HAIL...1.00IN
WIND...70MPH
 
$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:34 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 10, 11:34 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1134 AM EDT Wed Jun 10 2020

.SYNOPSIS...
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
today, roughly from noon to 8 PM eastern time. Damaging wind
gusts may be most widespread toward Interstate 69 and eastward
into Ohio. The extended forecast remains largely dry at this
time.

&&

.UPDATE...
Issued at 1135 AM EDT Wed Jun 10 2020

Continued strong confidence in multiple severe weather events,
especially eastern half of CWA this afternoon. Area of concern
developing on leading edge of dryline advancing eastward into
southwest Indiana/KEVV vicinity. Hi-res satellite data showing
rapid transition to convective streets and sheared towering
cumulus field. As this embedded mesoscale vorticity lifts north-
northeast. Effective shear, with speed shear largely attributing,
to 50-55 knots over northern Indiana coincident with moderate to
strong unstable airmass. Pockets of heating with surface
temperatures into middle 80s and dewpoints in middle 70s with
3000-3500 J/kg SBCAPE early this afternoon will continue to
provide upscale growth of linear segments, potential LEWP with an
embedded tornado, though by far the greatest risk is for
widespread damaging wind gusts, significant tree and possible
structural damage in isolated areas.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 328 AM EDT Wed Jun 10 2020

Severe thunderstorms capable of damaging wind gusts are expected
this afternoon and evening. The meteorology is described in the
below paragraphs. The basics are: discrete thunderstorms can develop
in the early afternoon and are expected to then form into a squall
line near and east of Interstate 69, tracking through northwest
Ohio. The initial starting point of the thunderstorms offers medium
confidence, but is perhaps near Indiana route 15. High confidence in
damaging wind gusts as the primary hazard. The threat ends
near/after 8 PM EDT.

&&

.LONG TERM...(Thursday Night through Tuesday)
Issued at 328 AM EDT Wed Jun 10 2020

An upper-level trough digs in later Friday into Saturday with a
secondary cold front at 850 mb. The GFS has been adamant about rain
chances with this feature and it now seems the ECMWF is jumping on
board. However, timing varies. Thereafter, guidance attempts to
develop a cut-off low over the Northeast US (00z GFS) to the eastern
Great Lakes (00z ECMWF) as a towering ridge centered over Texas
overtakes the aformentioned upper-level trough. For now, will focus
on getting through today's severe thereat and carry on in the
extended with limited/nil rain chances.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning) Issued
at 643 AM EDT Wed Jun 10 2020

Medium confidence on the VFR ceilings holding on through much of
the critical TAF period at FWA until the thunderstorms arrive.
There could be some lingering showers or storms at FWA beyond the
21z end time, but 17-21z looks to be when the bulk of the storms
are expected to move through. A pocket of MVFR ceilings may
rotate through as the cold front exits, but decided to hold on to
VFR ceilings for the time being.

SBN could see a few rounds of showers and thunderstorms today.
Confidence is medium given the showers that are approaching from
eastern Illinois. However, the best window of opportunity was
provided in the TAF. Brief windows of VFR ceilings are possible
in the critical TAF period but are tricky to pinpoint. MVFR
ceilings offer higher confidence compared to FWA, especially
overnight.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Beach Hazards Statement from 3 PM CDT this afternoon through
     Thursday morning for INZ003.

MI...Beach Hazards Statement from 4 PM EDT this afternoon through
     Thursday morning for MIZ077.

OH...NONE.
LM...Small Craft Advisory until 11 AM EDT Thursday for LMZ043-046.

&&

UPDATE...Murphy
SYNOPSIS...Brown
SHORT TERM...Brown
LONG TERM...Brown
Aviation...Brown

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 10, 3:58 AM EDT, 9 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
358 AM EDT Wed Jun 10 2020

INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-110800-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
358 AM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms capable of producing damaging wind gusts are expected
today. Please ensure you have a reliable method to receive weather
watches and warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ003-MIZ077-110800-
La Porte-Berrien-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
THURSDAY MORNING...

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

Additionally, thunderstorms today could produce locally damaging wind
gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous beach conditions are expected again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions.

INZ004-012>015-020-022-110800-
St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-Cass IN-
358 AM EDT Wed Jun 10 2020 /258 AM CDT Wed Jun 10 2020/

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Today and tonight.

Thunderstorms today could produce locally damaging wind gusts.
However, the severe thunderstorm risk is greatest toward eastern
Indiana, northwest Ohio and southeast Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

LMZ043-046-110800-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
358 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT THURSDAY...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Thunderstorms are possible tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Small Craft Advisory.

In the hours before

Special weather statement, Jun 10, 12:25 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1225 PM EDT Wed Jun 10 2020

INZ005-014>016-101700-
Kosciusko-Marshall-Fulton-Elkhart-
1225 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ELKHART...CENTRAL
FULTON...NORTHWESTERN KOSCIUSKO AND EASTERN MARSHALL COUNTIES...

At 1225 PM EDT, a strong thunderstorm was located near Rochester,
moving north at 65 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

This storm will be near...
  Argos and Mentone around 1240 PM EDT.
  Bourbon around 1245 PM EDT.
  Nappanee and Bremen around 1255 PM EDT.

Other locations impacted by this storm include Etna Green, Hoffman
Lake, Inwood, Atwood, Nyena Lake, Hastings, Athens, Walnut,
Tippecanoe and Old Tip Town.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
north central Indiana.

LAT...LON 4147 8619 4146 8583 4100 8615 4100 8617
      4097 8617 4094 8619 4097 8634
TIME...MOT...LOC 1625Z 201DEG 56KT 4103 8625

HAIL...0.25IN
WIND...40MPH

JBALL
Special weather statement, Jun 10, 12:29 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1229 PM EDT Wed Jun 10 2020

INZ005-006-016-MIZ079-080-101700-
Lagrange-Kosciusko-Elkhart-Branch-St. Joseph-
1229 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ELKHART...NORTH CENTRAL
KOSCIUSKO...WESTERN LAGRANGE...ST. JOSEPH AND WEST CENTRAL BRANCH
COUNTIES...

At 1228 PM EDT, a strong thunderstorm was located over Milford,
moving northeast at 55 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Goshen, Sturgis, Three Rivers, Syracuse, Middlebury, Constantine,
Milford, White Pigeon, Centreville, Colon, Millersburg, New Paris,
Benton, Nottawa, Scott, Mendon, Shipshewana, Honeyville, Klinger Lake
and Fishers Lake.

This includes Interstate 80 in Indiana between mile markers 104 and
120.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4198 8522 4152 8563 4152 8566 4149 8566
      4134 8579 4138 8590 4206 8560
TIME...MOT...LOC 1628Z 206DEG 49KT 4142 8580

HAIL...0.25IN
WIND...40MPH

FISHER
Special weather statement, Jun 10, 12:33 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1233 PM EDT Wed Jun 10 2020

INZ005-016-101700-
Kosciusko-Elkhart-
1233 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ELKHART AND NORTHWESTERN
KOSCIUSKO COUNTIES...

At 1232 PM EDT, a strong thunderstorm was located near
Hastings, moving north at 65 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Elkhart, Goshen, Nappanee, Dunlap, Middlebury, Bristol, Milford, New
Paris, Hastings, Southwest, Foraker, Clunette, Gravelton and
Waterford Mills.

This includes Interstate 80 in Indiana between mile markers 96 and
104.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4174 8566 4171 8566 4130 8593 4132 8601
      4175 8590
TIME...MOT...LOC 1632Z 197DEG 55KT 4139 8593

HAIL...0.50IN
WIND...50MPH

FISHER
Special weather statement, Jun 10, 12:43 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1243 PM EDT Wed Jun 10 2020

INZ015-022>024-101715-
Miami-Wabash-Cass-Fulton-
1243 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WABASH...
SOUTHEASTERN FULTON...EASTERN CASS AND MIAMI COUNTIES...

At 1243 PM EDT, a strong thunderstorm was located near Kokomo, moving
north northeast at 60 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Peru, Rochester, Grissom Afb, Akron, Walton, Bunker Hill, Mexico,
Lincoln, Wells, Galveston, Miami, Erie, Denver, Roann, Macy, Onward,
Bennetts Switch, Nyena Lake, Deedsville and Wawpecong.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4108 8616 4105 8602 4104 8602 4104 8600
      4100 8582 4056 8605 4056 8632
TIME...MOT...LOC 1643Z 197DEG 53KT 4054 8621

HAIL...0.50IN
WIND...50MPH

FISHER
Local storm report, Jun 10, 1:06 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
106 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     2 SE NEAD               40.69N 86.10W
06/10/2020                   MIAMI              IN   TRAINED SPOTTER

            6-8 INCH IN DIAMETER TREE FELL.

&&

CR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:46 AM EDTBeach Hazards StatementIWX31 hr
Jun 10, 12:29 PM EDTSpecial Weather StatementIWXSaint Joseph31 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph35 min
Jun 10, 12:56 PM EDTSevere Thunderstorm WarningIWXBranch, Cass, Saint Joseph49 min
Jun 10, 1:10 PM EDTSpecial Weather StatementIWXHillsdale35 min
Jun 10, 1:41 PM EDTSevere Thunderstorm WarningIWXBranch, Saint Joseph49 min
Jun 10, 2:29 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale16 min
Jun 10, 2:40 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale50 min
Jun 10, 3:07 PM EDTSevere Thunderstorm WarningIWXHillsdale38 min
Jun 10, 3:16 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale44 min
Jun 10, 3:51 PM EDTSevere Thunderstorm WarningIWXHillsdale24 min
Jun 10, 12:25 PM EDTSpecial Weather StatementIWXFulton35 min
Jun 10, 12:33 PM EDTSpecial Weather StatementIWXElkhart27 min
Jun 10, 12:40 PM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph35 min
Jun 10, 12:43 PM EDTSpecial Weather StatementIWXMiami32 min
Jun 10, 12:49 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash26 min
Jun 10, 1:14 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Noble, Wabash46 min
Jun 10, 1:16 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash29 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningIWXGrant, Huntington, Miami, Wabash, Whitley28 min
Jun 10, 2:13 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Grant, Huntington, Miami, Noble and 3 more32 min
Jun 10, 2:55 PM EDTSpecial Weather StatementIWXBlackford, Wells35 min
Jun 10, 3:09 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Wells36 min
Jun 10, 3:46 PM EDTSpecial Weather StatementIWXAllen29 min
Jun 10, 3:58 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Wells32 min
Jun 10, 4:09 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Jay, Wells39 min
Jun 10, 4:50 PM EDTSpecial Weather StatementIWXAllen25 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.